Advertisement

Abstract

The spectrum of adverse cutaneous drug reaction (ACDR) to systemically administered drugs is very large, including benign and severe, life-threatening reactions. An important concern in the patient with common ACDR is to know if the actual eruption may evolve into a more severe, potentially lethal form.

Keywords

Toxic Epidermal Necrolysis Severe Reaction Drug Eruption Burn Unit Adverse Cutaneous Drug Reaction 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Further reading

  1. Bocquet H, Bagot M, Roujeau J-C. Drug-induced pseudolymphoma and drug hypersensitivity syndrome (drug rash with eosinophilia and systemic symptoms: DRESS). Sem Cutan Med Surg 1996; 15: 250–7.CrossRefGoogle Scholar
  2. Breathnach SM, Hinter H. Adverse drug reactions and the skin. Oxford: Blackwell Scientific, 1992.Google Scholar
  3. Revuz J, Roujeau J-C. Advances in toxic epidermal necrolysis. Sem Cutan Med Surg 1996; 15: 258–66.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • J. Revuz

There are no affiliations available

Personalised recommendations